MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Catalog Number 5552002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) released for distribution in july, 2020.When the investigation has been completed, a supplemental emdr will be submitted.
 
Event or Problem Description
As reported per maude event report (mw5096517): "the x-stream tubing set w/ nd trumpet valve was checked by biomed on 04-sep-2020 and found no issues." addendum per additional information: it was reported, during set up of a procedure, during the priming of the x-stream tubing set, it was noted that there was leaking of the saline irrigation fluid from the bottom of the cassette/housing chamber.The or staff removed the tubing set, used another set in the same controller without any issues.There was no patient involvement.
 
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 1800 units released for distribution in july, 2020.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to report the results of device evaluation.The subject product was returned for evaluation and confirmed for a fluid leak.Fluid has entered the motor housing going beyond the lip seal of the motor mount and into the battery compartment.Excessive sealant and cracks were identified on the motor mount which appears to be allowing fluid to leak through the motor; corrosion was also noted.Based on the investigation and sample evaluation, the root cause was assessed to be manufacturing related.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10759143
Report Number1213643-2020-20025
Device Sequence Number11562052
Product Code GCJ
UDI-Device Identifier00801741010095
UDI-Public(01)00801741010095
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Catalogue Number5552002
Device Lot NumberJUET3040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;